# SDR YENA201805190919

- Difficulty date: May 19, 2018
- Submitted: January 11, 2019
- Operation: Air carrier
- Aircraft: N569JB
- Make and model: Airbus A320-232
- Aircraft serial: 2075
- Aircraft time: 59,220 hours, 21,042 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Not Reported
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CRACKS WERE FOUND. REFER EC A18-414-01. FUSELAGE/ CENTER FUSELAGE/ ALI 521110-01/ FR16LT & FR20LT FASTENER HOLES/ MULTIPLE CRACKS- PERMANENT REPAIR; APPROVED THIS REPAIR PER REF /3/ RDAS AND IS CLASSIFIED AS MAJOR CATEGORY 'B'.
